# SDR ASAA2015020610563

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 3,673 hours, 1,200 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LEVEL OFF FL330, THE FMC FAILED TO SWITCH FROM CLIMB TO CRUISE N1 AND RESULTED IN AN OVERSPEED OF MACH .823.  ACFT GROUNDED.  PERFORMED AMM TASK 05-51-04-210-801 OVER SPEED WITHIN LIMITS.  NO FURTHER ACTION REQUIRED.  PERFORMED FMC BITE PROCEDURE FIM TASK 34-61-00-02-801, NO FAULTS FOUND.
